# SDR CA150408025

- Difficulty date: April 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,200 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4N3
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Condition: Cracked
- Location: Prop Blade
- Component: Propeller Blade, Hartzl
- Component part number: E10950PB
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADES EROSION SHIELD CHORDWISE CRACK WITHIN SIX INCHES OF OTBD EDGE OF DE-ICER.
